MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2766-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the product, the customer noticed medical fluid would not pass through the product.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Pictures attached: three pictures were attached and reviewed.Result: picture one shows a gripper product.Pictures two and three show a mark in gripper tube.Sample received: one sample was received.Sample consist in gripper product in used conditions, decontaminated, without its original packaging and inside in a plastic bag.Visual inspection results: a mark was detected in the sample received.Functional test: sample was connected to a syringe and pass water trough fluid pathway to detect any malfunction.Results: water passed through fluid pathway without problems and no occlusions detected.Complaint is not confirmed by occlusion.No actions were taken due complaint was not confirmed.However, to reinforce the mark tube inspection condition detected a personnel notification was performed.The cause of the reported problem could not be determined.No lot number was provided; therefore, dhr (device history review) could not be performed.

Brand Name
DELTEC GRIPPER PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key14112252
Report Number3012307300-2022-06385
Device Sequence Number2134538
Product Code FPA
UDI-Device Identifier10610586025594
UDI-Public10610586025594
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2766-24
Device Catalogue Number21-2766-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown